Boundary behaviour of universal Taylor series

Files in This Item:
File Description SizeFormat 
uts_dk_6.pdf118.26 kBAdobe PDFDownload
Title: Boundary behaviour of universal Taylor series
Authors: Gardiner, Stephen J.
Khavinson, Dmitry
Permanent link: http://hdl.handle.net/10197/5312
Date: Feb-2014
Abstract: A power series that converges on the unit disc D is called universal if its partial sums approx- imate arbitrary polynomials on arbitrary compacta in CnD that have connected complement. This paper shows that such series grow strongly and possess a Picard-type property near each boundary point.
Type of material: Journal Article
Publisher: Elsevier Masson
Journal: Comptes Rendus Mathématique. Académie des Sciences. Paris
Volume: 352
Issue: 2
Start page: 99
End page: 103
Copyright (published version): 2014 Académie des sciences
Keywords: Boundry behaviourTaylor series
DOI: 10.1016/j.crma.2013.12.008
Language: en
Status of Item: Peer reviewed
Appears in Collections:Mathematics and Statistics Research Collection

Show full item record

SCOPUSTM   
Citations 50

5
Last Week
0
Last month
checked on Oct 11, 2018

Page view(s) 50

93
checked on May 25, 2018

Download(s) 50

103
checked on May 25, 2018

Google ScholarTM

Check

Altmetric


This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. For other possible restrictions on use please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.